# SDR CA140222004

- Difficulty date: February 19, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 1,008 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Hose
- Part number: 704A34412009
- Condition: Leaking
- Location: M/R Gearbox
- Part time: 1,076 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY INSPECTION, OIL WAS FOUND ON TRANSMISSION DECK, AFTER INVESTIGATION, THE HOSE GOES TO THE MGB FILTER HAS BEEN SUSPECTED TO LEAK.  FINALLY AFTER INSPECTION THE HOSE WAS LEAKING AT THE PART WHERE THE HOSE IS CRIMP AT THE UPPER FITTING.  HOSE WAS REPLACED.
